MathSciNet Relay Station
MathSciNet bibliographic data
MR1964945 (2004a:60051) 60F05 (60F15 62E10)
Csörgő, Miklós; Szyszkowicz, Barbara; Wang, Qiying Darling-Erdős theorem for self-normalized sums. Ann. Probab. 31 (2003), no. 2, 676–692.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement